# SDR ASOA201805213025

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 37,325 hours, 28,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE312134
- Condition: Leaking
- Location: Nr 1
- Part time: 31,437 hours, 25,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A STRONG OIL SMELL ON CLIMB AND DESCENT WITH PACKS ON. MAINTENANCE REPLACED THE NR 1 ENGINE
